deposit_your_work

Mathematics of Stream and Estuary Problems

Files in this item

Files Size Format View
article_RIP522_part9.pdf 2.057Mb application/pdf Thumbnail

Show full item record

Item Metadata

Title: Mathematics of Stream and Estuary Problems
Author: Leeds, Jr., J. V.
Series: The Rice University Studies, Volume 52, Number 2
Issue: Issue 2
Date: 1966-04
Citation: Leeds, Jr., J. V.. (1966). "Mathematics of Stream and Estuary Problems." vol. 52. no. 2, pp. 93-108.
Description: Paper by J. V. Leeds, Jr.
URI: http://hdl.handle.net/1911/62925

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)